Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82165
Title: Fibular hemimelia with limb appendage.
Authors: Kumar, Ashok
Ghosh, Jayant K
Pant, Pragya
Basu, S
Bhatia, B D
Issue Date: 3-Dec-2005
Citation: Kumar A, Ghosh JK, Pant P, Basu S, Bhatia BD. Fibular hemimelia with limb appendage. Indian Journal of Pediatrics. 2005 Dec; 72(12): 1057-8
URI: http://imsear.hellis.org/handle/123456789/82165
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.